# SDR SWAA2012122710908

- Difficulty date: December 21, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 380 AT STR 22L IN E/E COMPARTMENT.  REPLACED TIE CLIP LOCATED BS 380 AT STR 22L IN E/E COMPARTMENT IAW B737-300 SRM 51-10-02 ITEM 8 AND SRM 51-40-02.
